Turek, M and John, W (2003) Localization of a pair of bound particles in a random potential. PHYSICA E-LOW-DIMENSIONAL SYSTEMS & NANOSTRUCTURES, 18 (4). pp. 530-540. ISSN 1386-9477,
Full text not available from this repository.Abstract
We study the localization length l(c) of a pair of two attractively bound particles moving in a one-dimensional random potential. We show in which way it depends on the interaction potential between the constituents of this composite particle. For a pair with many bound states N the localization length is proportional to N, independently of the form of the two particle interaction. For the case of two bound states, we present an exact solution for the corresponding Fokker-Planck equation and demonstrate that l(c) depends sensitively on the shape of the interaction potential and the symmetry of the bound state wave functions. (C) 2003 Elsevier Science B.V. All rights reserved.
Item Type: | Article |
---|---|
Uncontrolled Keywords: | 2 INTERACTING PARTICLES; RANDOM-MATRIX THEORY; COHERENT PROPAGATION; QUANTUM DIFFUSION; SCALING THEORY; WIRE; disordered systems; localization |
Subjects: | 500 Science > 530 Physics |
Divisions: | Physics > Institute of Theroretical Physics |
Depositing User: | Dr. Gernot Deinzer |
Date Deposited: | 18 May 2021 08:21 |
Last Modified: | 18 May 2021 08:21 |
URI: | https://pred.uni-regensburg.de/id/eprint/38977 |
Actions (login required)
![]() |
View Item |